MAUDE Adverse Event Report: CORDIS CORPORATION CSI AVANTI+ CARDIOLOGY MS .038; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS CORPORATION CSI AVANTI+ CARDIOLOGY MS .038; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 504657A
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The phr review confirm that the failure experienced by the customer is related to the manufacturing process.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the box label and inside kit label of two (2) 7f.038 avanti plus ms catheter sheath introducer (csi) do not have the letters ms printed on package.There was no reported patient injury.The 7f avanti ms was received with correct product code on box and on inside kits.The devices were stored as per labeling.The devices were not used in patient.The devices will not be returned for evaluation.Photograph were provided and available for review.
 
Additional Manufacturer Narrative
This is one of two products involved with the reported event and the associated manufacturer report number is 9616099-2021-04626 the box labels and inside kit labels of two (2) 7f.038 avanti plus ms catheter sheath introducers (csi) did not have the letters ms printed on the package.The 7f avanti ms were received with the correct product codes on the boxes and on the inside kits.The devices were stored as per labeling.The devices were not used in the patient.Photographs were provided and available for review.There was no reported patient injury.The devices were returned for analysis.Two sterile csi of catalogue number ¿504657a¿ were received inside of a clear plastic bag.Both units were returned inside the original packaging with the seal intact and the sterility was not compromised.The devices were identified as number one and number two according with the lot number to perform a separated analysis.Per visual analysis on unit number one, the csi was inspected focusing on the information printed at the label.The letters ms are missing from the printed information on the label product.No other analysis was performed.A product history record (phr) review of lot 17919780 confirmed that the event reported by the customer is related to the manufacturing process.The reported ¿packaging/pouch/box-labeling incorrect¿ was confirmed by phr review and analysis of the returned devices.According to the instructions for use (ifu) which is not intended as a mitigation of risk, ¿note: refer to product labeling for the guidewire size that is compatible with the system components.¿ the ifu also instructs users to inspect packages prior to use.Since the phr reviews and the product analysis have identified that the reported events are related to the manufacturing process, a risk assessment has been initiated to further investigate the event.

Brand Name
CSI AVANTI+ CARDIOLOGY MS .038
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key11975026
Report Number9616099-2021-04627
Device Sequence Number3673691
Product Code DRE
UDI-Device Identifier20705032010396
UDI-Public20705032010396
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number504657A
Device Catalogue Number504657A
Device Lot Number17919780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1